# SDR 07FDEA02315

- Difficulty date: June 28, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 49,008 hours, 8,971 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR LANDING GEAR, LT TRUNNION FITTING AFT HOLE FOUND CORRODED.  [07-10-07]  COMPLIED WITH FEDEX E.A. 1-5310-112351.  CLASSIFIED AS MAJOR REPAIR AS PER FEDEX GMM 6-2-100.
